HI! teokimhoe, at your age of 71 yrs. it is difficult for your body to cope up with the different medications for different ailments you suffer from. You need to take up a complete evaluation of your condition from different specialists like a cardiologist, neurologist, neurosurgeon, psychiatrist and a physician. Thus you need to find a hospital or a health centre which has all the above specialist, who after examining you will evaluate your present condition and then coordinate between themselves so that they offer you a treatment which takes in to perspective the pros and cons of all the drugs to be prescribed to you. PD is a progressive disease and as the age increases the neurons and the muscle groups affecting them will be increasing in number as well as size. Doctors treating you presently are doing a good job, so it will be advisable to tell them to refer you to a hospital in Los Angeles or San Francisco, that has all the specialties mentioned above. The advantage will be that the new centre can get back to your doctors as they will need the input in your case from time to time for smooth progression of your treatment. Take care.
Comment by Dr.Kokil Mathur on Mon 25, Oct 2010 08:17am: Hi Teo Kim Hoo! Yes seizure is a side effect of Zoloft and Zydis causes twitching resembling uncontrolled movements of eyes, lips, tongue, face, arms, or legs almost mimicking seizures. So this is one possibility you will need to discuss with your doctor. Dehydration, certain medications (like the ones you are taking), heart problems, untreated diabetes, and nervous system disorders can all cause postural hypotension or fluctuation of Bp with change in position. TIAs or transient ischemic attacks can also be the cause. Certain internal ear problems can also affect blood pressure monitoring by the body by not properly signaling a change in position. Blood pressure monitoring, tilt table test (this you had), EKG, heart echo, ambulatory blood pressure recording are all required to monitor the problem. Uncontrolled shaking, dizziness and a feeling like you will pass out is usually seen with Requip. This may be the reason it was stopped. Minirin causes low sodium so this was changed to Florinef. PD may not have progressed in your case but yes a proper dose adjustment is what is probably required to control symptoms. Despite proper medications PD patients often feel spasms and twitching. Talk to your treating doctor and ask for a referral for a specialist in the US. It is difficult to suggest someone on net and it is always advisable to go through proper reference so that your case can be properly discussed between the treating doctors. Please let me know if there is any thing else and do keep me posted. Take care!